default-icon
While mensus no bleeding
Hai madam In pregenecy i got thyroid i was using thyronorm tablets now throid is in normal state but for 1 month i have used homeopathy abd i have stopped .recently i got mensus with bleeding on 1st day but after 2nd day no bleeding nithing what will be the problem can u suggest me quickly so that i can move to conern doctor and solve my problem plz help me out .
57 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore
Hello...... You haven't mentioned homeopathic medicine you were taking... Hypothyroidism could cause oligomennorhea and mennoragia.. . Oral contraceptives minimize bleeding...repost your question with left out medicine, because that might have affected you menses...
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.